# SDR A6WA202310258664

- Difficulty date: October 25, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 40,193 hours, 39,222 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHEN SELECTING GEAR UP ON TAKE-OFF, GOT GEAR DISAGREE WARNING.  RAN QRH AND GEAR EXTENDED NORMALLY.  NOSE GEAR RED SYMBOL AND NOSE DOOR OPEN RED WARNING.  GEAR DISAGREE MESSAGE APPEARED WITHIN 5 SECS.  *******AIRCRAFT REMOVED FROM SERVICE***********  VISUALLY INSPECTED NLG.  NO OBVIOUS DAMAGE, LEAKS OR DEFECTS NOTED TO   GEAR ASSY, RETRACTION COMPONENTS OR PROXI SENSORS.  C/W "M" ACTION FOR  MEL 32-30-01.  GEAR PINS INSTALLED AND FLAGS REMOVED.
